# SDR EPUA20180227001

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1275N
- Make and model: Cessna 208B
- Aircraft serial: 208B0756
- Aircraft time: 18,944 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 26320551
- Condition: Corroded
- Location: Elevator
- Part time: 18,944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE INSPECTION IT WAS NOTED THAT ELEVATOR HINGE PART NUMBER 2632055-1 HAD EXFOLIATED CORROSION TO THE EXTENT THAT THE PART HAD TO BE REPLACED.
